direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

All publications

Non-asymptotic capacity and delay analysis of mobile wireless networks
Citation key C-NACDAMWN-11
Author Ciucu, Florin
Title of Book Proceedings of International Conference on Measurement and Modeling of Computer Systems (SIGMETRICS '11)
Pages 359–360
Year 2011
ISBN 978-1-4503-0814-4
DOI http://dx.doi.org/10.1145/1993744.1993784
Location San Jose, CA, USA
Address New York, NY, USA
Month June
Note Also published in Performance Evaluation Review, 39(1):359-360, 2011, http://dx.doi.org/10.1145/2007116.2007177
Publisher ACM
Abstract The class of Gupta-Kumar results, which predict the throughput capacity in wireless networks, is restricted to asymptotic regimes. This tutorial presents a methodology to address a corresponding non-asymptotic analysis based on the framework of the stochastic network calculus, in a rigorous mathematical manner. In particular, we derive explicit closed-form results on the distribution of the end-to-end capacity and delay, for a fixed source-destination pair, in a network with broad assumptions on its topology and degree of spatial correlations. The results are non-asymptotic in that they hold for finite time scales and network sizes, as well as bursty arrivals. The generality of the results enables the research of several interesting problems, concerning for instance the effects of time scales or randomness in topology on the network capacity.
Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe